Publications (8) Publications in which a researcher has participated

2016

  1. Euler sequence and Koszul complex of a module

    Arkiv for Matematik, Vol. 54, Núm. 2, pp. 277-297

2013

  1. Relative fourier-mukai transforms for weierstraβ fibrations, abelian schemes and Fano fibrations

    Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 155, Núm. 1, pp. 129-153

2010

  1. Stable sheaves over K3 fibrations

    International Journal of Mathematics, Vol. 21, Núm. 1, pp. 25-46

2009

  1. Moduli spaces of semistable sheaves on singular genus 1 curves

    International Mathematics Research Notices, pp. 4428-4462

  2. Stable vector bundles on calabi-yau threefolds

    AIP Conference Proceedings

2008

  1. A characterization of Jacobians by the existence of Picard bundles

    Le Mathematiche, Vol. LXIII, Fasc. 1, pp. 167-179